# SDR 20010425AP013

- Difficulty date: February 27, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N274AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 274
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Part number: S5367121729501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-2 INSPECTION MAINTENANCE REPORTED THE LEFT INTERCOSTAL BETWEEN FRAMES 36 AND 38 CORRODED, THE LEFT FLOOR SUPPORT BETWEEN FRAMES 38 AND 39 CORRODED.  THE RIGHT INTERCOSTAL BETWEEN FRAMES 36 AND 38 CORRODED, AND TEH SERVICE DOOR DRAIN TRACK BETWEEN FRAMES 36 AND 39 CORRODED.  MAINTENANCE REMOVED AND REPLACED THE INTERCOSTALS, FLOOR SUPPORT, AND DRAIN TRACK IAW SRM 51-25-02. AIRCRAFT WAS RETURNED TO SERVICE.  REF SIMA07813.  (M)
